MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL DRIVE; WALKER, MECHANICAL

JIANGYIN HUASHI MEDICAL DRIVE; WALKER, MECHANICAL
Model Number 301PSRN
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Brain Injury (2219)
Date of Event 09/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by a provider, who stated that the rollator collapsed, causing the patient to fall.Further information regarding the type and nature of the "collapse" was not provided.The patient was reportedly hospitalized with broken bones in her back and a brain bleed.Drive devilbiss healthcare is currently investigating the incident, including attempting to retrieve the device for evaluation.An update will be filed if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL
no.589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key18085873
Report Number2438477-2023-00141
Device Sequence Number20765963
Product Code ITJ
UDI-Device Identifier00822383171128
UDI-Public00822383171128
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2023
Report Date (Section F) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number301PSRN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/09/2023
Event Location Home
Date Report to Manufacturer11/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Date Report Sent to FDA11/07/2023